# SDR SWAA2022022564802

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CABIN WL208; STA. 1016;LBL 5 FASTENER HAS EVIDENCE OF CORROSION. ( MARKED) / CORROSION @ BS 1016 WL 208 SHEAR WEB LBL 5 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS FOUND IN SRM ALLOWABLE DAMAGE. REPAIRED DAMAGE IAW ER 18-05702 REV IR AND EA 1-753-33825 REV IR
